# SDR UPS99229323

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+S1, LIGHT SURFACE CORROSION ON SKIN UNDER NR 2 ADF ANTENNA (LWR AFT).  CORROSION CONFIRMED ON EXTRUDED STIFFENER.  STIFFENER REPLACED PER SRM 51-30-2.
